# SDR CALA0700343

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 1006, S27R.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW MM 51-40-02.
